Posted: 17/01/2013 at 11:05
Hi Pam, tablet is presumably for rest of life! It's because bones are showing the early stages of thinning- osteoperosis- joy!
Had a bone scan as routine because of other tablets taking & the type of chemo had had/having. Drs decided that must've already been showing signs of early problems before I started treatment. Hence the tablet, which you take weekly & for which you must remain vertical (!) if not fully awake in my case.
You take it weekly with a lot of water, all plain, to wash it quickly down to the stomach, as one of it's side effects is erosion of walls of oesophagus. No food nor drink until at least 30mins, so who absently took a chewable vitamin c tablet earlier? Which reminds me, need to get rest of meds otherwise will forget to take those J.
That sounds like the tablet I take Jo since fracturing my ankle December 2011 when they did all the test's they found I was border line for osteoporosis so started me on them then.
It was -11.2c when I got up this morning it's only -6c now it has "warmed" up up bit